Skip to main content
Log in

Exact solutions to the space–time fractional Schrödinger–Hirota equation and the space–time modified KDV–Zakharov–Kuznetsov equation

  • Published:
Optical and Quantum Electronics Aims and scope Submit manuscript

Abstract

In this paper, the first integral method and the functional variable method are used to establish exact traveling wave solutions of the space–time fractional Schrödinger–Hirota equation and the space–time fractional modified KDV–Zakharov–Kuznetsov equation in the sense of conformable fractional derivative. The results obtained confirm that proposed methods are efficient techniques for analytic treatment of a wide variety of the space–time fractional partial differential equations.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  • Abdeljawad, T.: On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)

    Article  MathSciNet  MATH  Google Scholar 

  • Akbari, M.: The modified simplest equation method for finding the exact solutions of nonlinear PDEs in mathematical physics. Quantum Phys. Lett. 3(3), 33–36 (2014)

    Google Scholar 

  • Aminikhah, H., Refahi Sheikhani, A., Rezazadeh, H.: Exact solutions of some nonlinear systems of partial differential equations by using the functional variable method. Mathematica 56, 103–116 (2014)

    MathSciNet  MATH  Google Scholar 

  • Aminikhah, H., Sheikhani, A.R., Rezazadeh, H.: Exact solutions for the fractional differential equations by using the first integral method. Nonlinear Eng. 4, 15–22 (2015a)

    ADS  MATH  Google Scholar 

  • Aminikhah, H., Porreza, B., Rezazadeh, H.: The functional variable method for solving some equationswith power law nonlinearity. Nonlinear Eng. Model. Appl. 4, 181–188 (2015b)

    Google Scholar 

  • Aminikhah, H., Refahi Sheikhani, A., Rezazadeh, H.: Sub-equation method for the fractional regularized long-wave equations with conformable fractional derivatives. Sci. Iran. B 23, 1048–1054 (2016)

    MATH  Google Scholar 

  • Ayati, Z., Hosseini, K., Mirzazadeh, M.: Application of Kudryashov and functional variable methods to the strain wave equation in microstructured solids. Nonlinear Eng. 6, 25–29 (2017)

    Article  ADS  Google Scholar 

  • Biswas, A.: Optical solitons: Quasi-stationarity versus Lie transform. Opt. Quantum Electron. 35, 979–998 (2003)

    Article  Google Scholar 

  • Çenesiz, Y., Baleanu, D., Kurt, A., Tasbozan, O.: New exact solutions of Burgers’ type equations with conformable derivative. Waves Random Complex Media 27, 103–116 (2017)

    Article  MathSciNet  Google Scholar 

  • Chung, W.S.: Fractional Newton mechanics with conformable fractional derivative. J. Comput. Appl. Math. 290, 150–158 (2015)

    Article  MathSciNet  MATH  Google Scholar 

  • Ding, T.R., Li, C.Z.: Ordinary Differential Equations. Peking University Press, Peking (1996)

    Google Scholar 

  • Eslami, M.: Exact traveling wave solutions to the fractional coupled nonlinear Schrodinger equations. Appl. Math. Comput. 285, 141–148 (2016)

  • Eslami, M., Rezazadeh, H.: The first integral method for Wu–Zhang system with conformable time-fractional derivative. Calcolo 53, 475–485 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  • Eslami, M ., Neyrame, A., Ebrahimi, M.: Explicit solutions of nonlinear (2+ 1)-dimensional dispersive long wave equation. J. King Saud Univ.-Sci. 24(1), 69–71 (2012)

  • Eslami, M., Vajargah, B.F., Mirzazadeh, M., Biswas, A.: Application of first integral method to fractional partial differential equations. Indian J. Phys. 88, 177–184 (2014)

    Article  ADS  Google Scholar 

  • Feng, Z.: On explicit exact solutions to the compound Burgers–KdV equation. Phys. Lett. A 293, 57–66 (2002)

    Article  ADS  MathSciNet  MATH  Google Scholar 

  • Hosseini, K., Gholamin, P.: Feng’s first integral method for analytic treatment of two higher dimensional nonlinear partial differential equations. Diff. Equ. Dyn. Syst. 23(3), 317–325 (2015)

    Article  MathSciNet  MATH  Google Scholar 

  • Hosseini, K., Ansari, R., Gholamin, P.: Exact solutions of some nonlinear systems of partial differential equations by using the first integral method. J. Math. Anal. Appl. 387, 807–814 (2012)

    Article  MathSciNet  MATH  Google Scholar 

  • Hosseini, K., Mayeli, P., Ansari, R.: Modified Kudryashov method for solving the conformable time-fractional Klein–Gordon equations with quadratic and cubic nonlinearities. Opt. Int. J. Light Electron Opt. 130, 737–742 (2016)

    Article  Google Scholar 

  • Hosseini, K., Bekir, A., Ansari, R.: New exact solutions of the conformable time-fractional Cahn–Allen and Cahn–Hilliard equations using the modified Kudryashov method. Opt. Int. J. Light Electron Opt. 132, 203–209 (2017a)

    Article  Google Scholar 

  • Hosseini, K., Bekir, A., Ansari, R.: Exact solutions of nonlinear conformable time-fractional Boussinesq equations using the exp (−φ(ɛ))-expansion method. Opt. Quantum Electron. 49, 131 (2017b). doi:10.1007/s11082-017-1105-5

  • Islam, M.H., Khan, K., Akbar, M.A., Salam, M.A.: Exact traveling wave solutions of modified KdV–Zakharov–Kuznetsov equation and viscous Burgers equation. SpringerPlus 3, 105 (2014)

    Article  Google Scholar 

  • Jawad, A.M., Kumar, S., Biswas, A.: Solition solutions of a few nonlinear wave equations in engineering sciences. Sci. Iran. Trans. D Comput. Sci. Eng. Electr. 21, 861–869 (2014)

    Google Scholar 

  • Khalil, R., Al Horani, M., Yousef, A., Sababheh, M.: A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014)

    Article  MathSciNet  MATH  Google Scholar 

  • Khan, K., Akbar, M.A.: Exact and solitary wave solutions for the Tzitzeica–Dodd–Bullough and the modified KdV–Zakharov–Kuznetsov equations using the modified simple equation method. Ain Shams Eng. J. 4, 903–909 (2013)

    Article  Google Scholar 

  • Kurt, A., Çenesiz, Y., Tasbozan, O.: On the solution of Burgers’ equation with the new fractional derivative. Open. Phys. 13, 355–360 (2015)

    Article  Google Scholar 

  • Liu, X.Q., Jiang, S.: The sec q-tanh q-method and its applications. Phys. Lett. A 298(4), 253–258 (2002)

    Article  ADS  MathSciNet  MATH  Google Scholar 

  • Nazarzadeh, A., Eslami, M., Mirzazadeh, M.: Exact solutions of some nonlinear partial differential, equations using functional variable method. Pramana 81, 225–236 (2013)

    Article  ADS  Google Scholar 

  • Neamaty, A., Agheli, B., Darzi, R.: Exact travelling wave Solutions for some nonlinear time fractional fifth-order Caudrey–Dodd–Gibbon equation by G′/G-expansion method. SeMA J. 73, 121–129 (2016)

    Article  MathSciNet  MATH  Google Scholar 

  • Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999)

    MATH  Google Scholar 

  • Ren, Y., Zhang, H.: New generalized hyperbolic functions and auto-Bäcklund transformation to find new exact solutions of the (2 + 1)-dimensional NNV equation. Phys. Lett. A 357, 438–448 (2006)

    Article  ADS  MathSciNet  MATH  Google Scholar 

  • Rezazadeh, H., Ziabarya, B.P.: Sub-equation method for the conformable fractional generalized Kuramoto–Sivashinsky equation. Comput. Res. Prog. Appl. Sci. Eng. 2, 106–109 (2016)

    Google Scholar 

  • Rezazadeh, H., Aminikhah, H., Refahi Sheikhani, A.: Stability analysis of conformable fractional systems. Iran. J. Numer. Anal. Optim. 7, 13–32 (2016)

    MATH  Google Scholar 

  • Rezazadeh, H., Samsami Khodadad, F., Manafian, J.: New structure for exact solutions of nonlinear time fractional Sharma–Tasso–Olver equation via conformable fractional derivative. Appl. Appl. Math. Int. J. 12, 405–414 (2017)

    MATH  Google Scholar 

  • Ross, B.: Fractional Calculus and Its Applications. Springer, New York (1975)

    Book  Google Scholar 

  • Zerarka, A., Ouamane, S.: Application of the functional variable method to a class of nonlinear wave equations. World J. Model. Simul. 6, 150–160 (2010)

    MATH  Google Scholar 

  • Zhao, D., Luo, M.: General conformable fractional derivative and its physical interpretation. Calcolo 1–15 (2017). doi:10.1007/s10092-017-0213-8

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Mostafa Eslami.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Eslami, M., Rezazadeh, H., Rezazadeh, M. et al. Exact solutions to the space–time fractional Schrödinger–Hirota equation and the space–time modified KDV–Zakharov–Kuznetsov equation. Opt Quant Electron 49, 279 (2017). https://doi.org/10.1007/s11082-017-1112-6

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1007/s11082-017-1112-6

Keywords

Navigation